# SDR DALA2024070306736

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CRACK INDICATION WAS FOUND AFFECTING THE RH WINDSHIELD FRAMING. CORRECTIVE ACTION: REPAIRED PER ERA 617687-14AD. (0425745)
